# SDR AALA201804019001

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 59,946 hours, 22,680 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM AT THE FORWARD LAVATORY MOUNT HOLE,  OTBD SIDE FRAME 16, Y1292.   REPLACED THE FLOORBEAM IAW SRM 51-42-11.
